# SDR JJBA20210301034

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING FOUND ON EXTERNAL RH SKIN BETWEEN FR 67-68 AND BTW STR 7-8 INSIDE ENGINE PYLON. EXTERNAL SKIN BTW FR 67-68 AND BTW STR 7-8 RH SIDE INSIDE ENG. PYLON REPAIRED.
